# SDR J8O2001F00000

- Difficulty date: July 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N303MP
- Make and model: Bell 206L-3
- Aircraft serial: 51202
- Engine: Allsn 250C30
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032105
- Part serial: MB1076
- Condition: Damaged
- Location: M/R Transmission
- Part time: 841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION REMOVED FOR METAL ON CHIP DETECTORS.  ON DISASSEMBLY IT WAS DISCOVERED THE DUPLEX BEARING PN 206-040-032-105 OUTER RACE WAS SPALLING AND 3 BALL BEARINGS HAD COME APART.
